# SDR ASOA201001971

- Difficulty date: December 15, 2010
- Submitted: December 17, 2010
- Operation: Air carrier
- Aircraft: N882AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7503
- Aircraft time: 21,614 hours, 18,693 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Frame
- Condition: Corroded
- Location: Bs 349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 349 FRAME CORRODED.  FOUND TO BE OUT OF LIMITS IAW SRM 53-21-15 AND 53-00-00.   LOCATED, DRILLED AND DEBURRED & INSTALLED NEW FRAME IAW SRM 51-42-06.
